# SDR VNAA2017111699902

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 30,211 hours, 29,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703319934
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REO 670-53-11-745, REV A, FOUND LEFT AND RIGHT FLIGHT DECK CENTER FLOORBEAM ANGLES CRACKED AT THE AFT END, BS 280.   LOCATED AND DRILLED A NEW FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01. LOCATED AND DRILLED A NEW FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01.
